Simple bounds and monotonicity results for finite multi-server exponential tandem queues

N.M. Dijk, van, J. Wal, van der

    Research output: Book/ReportReportAcademic

    68 Downloads (Pure)

    Abstract

    Simple and computationally attractive lower and upper bounds are presented for the call congestion such as those representing multi-server loss or delay stations. Numerical computations indicate a potential usefulness of the bounds for quick engineering purposes. The bounds correspond to product-form modifications and are intuitively appealing. A formal proof of the bounds and related mono tonicity results will be presented. The technique of this proof, which is based on Markov reward theory, is of interest in itself and seems promising for further application. The extension to the non-exponential case is discussed. For multi-server loss stations the bounds are argued to be insensitive. Keywords: Tandem queues, product form, call congestion, bounds, monotonicity results, Markov chains.
    Original languageEnglish
    Place of PublicationEindhoven
    PublisherTechnische Universiteit Eindhoven
    Number of pages17
    Publication statusPublished - 1987

    Publication series

    NameMemorandum COSOR
    Volume8737
    ISSN (Print)0926-4493

    Fingerprint

    Dive into the research topics of 'Simple bounds and monotonicity results for finite multi-server exponential tandem queues'. Together they form a unique fingerprint.

    Cite this